# SDR NACA2023101000001

- Difficulty date: October 10, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 109,846 hours, 20,093 cycles
- Engine: Ge CF680C2B6
- Engine time: 12,158 hours, 4,438 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIRD STRIKE RIGHT ENGINE. EVIDENCE OF BIRD STRIKE AT 9130 POSITION OF ENGINE INLET. PERFORMED FIM TASK 71-05 FAULT TREE 831, AMM 71-00-00 FOD INSPECTION, NO DAMAGE FOUND. ALSO PERFORMED CONDITIONAL INSPECTION 05-51-18
